Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Restriction of stable bundles in characteristic $\protect {p}$


Author: Tohru Nakashima
Journal: Trans. Amer. Math. Soc. 349 (1997), 4775-4786
MSC (1991): Primary 14D20, 14F05
DOI: https://doi.org/10.1090/S0002-9947-97-02072-2
MathSciNet review: 1451612
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $k$ be an algebraically closed field of characteristic $p>0$. Let $X$ be a nonsingular projective variety defined over $k$ and $H$ an ample line bundle on $X$. We shall prove that there exists an explicit number $m_{0}$ such that if $E$ is a $\mu $-stable vector bundle of rank at most three, then the restriction $E_{\vert D}$ is $\mu $-stable for all $m\geq m_{0}$ and all smooth irreducible divisors $D\in \vert mH\vert $. This result has implications to the geometry of the moduli space of $\mu $-stable bundles on a surface or a projective space.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 14D20, 14F05

Retrieve articles in all journals with MSC (1991): 14D20, 14F05


Additional Information

Tohru Nakashima
Affiliation: Department of Mathematics, Tokyo Metropolitan University, Minami-Ohsawa 1-1, Hachioji-shi, Tokyo, 192-03 Japan
Email: nakasima@math.metro-u.ac.jp

DOI: https://doi.org/10.1090/S0002-9947-97-02072-2
Received by editor(s): April 30, 1996
Article copyright: © Copyright 1997 American Mathematical Society